Pacific Journal of Mathematics

On the number of absolute points of a correlation.

A. J. Hoffman, M. Newman, E. G. Straus, and O. Taussky

Article information

Source
Pacific J. Math., Volume 6, Number 1 (1956), 83-96.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103044243

Mathematical Reviews number (MathSciNet)
MR0080072

Zentralblatt MATH identifier
0075.29901

Subjects
Primary: 15.0X

Citation

Hoffman, A. J.; Newman, M.; Straus, E. G.; Taussky, O. On the number of absolute points of a correlation. Pacific J. Math. 6 (1956), no. 1, 83--96. https://projecteuclid.org/euclid.pjm/1103044243


Export citation

References

  • [1] R. Baer, Polarities in finite protective planes, Bull. Amer. Math. Soc,52 (1946), 77-93.
  • [2] R. W, Ball, Dualities of finite protective planes, Duke. Math. J., 15 (1948), 929.
  • [3] R. C. Bose and W. S. Connor, Combinatorial properties of group divisible incomplete block designs, Ann. Math. Stat., 23 (1952), 367.
  • [4] R. H. Bruck and H. J. Ryser, The nonexistence of certain finite protectiveplanes, Canad. J. Math., 1 (1949), 88.
  • [5] S. Chowla and H. J. Ryser, Combinatorial problems, Canad. J. Math., 2 (1950), 93.
  • [6] W. S. Connor, Some relations among the blocks of symmetrical group divisible designs, Ann. Math. Stat., 23 (1952), 602.
  • [7] O. Hubert, Gesammelte Abhandlungen,Vol. 1, Berlin, 1932.
  • [8] T. Nagell, Introduction to number theory, Uppsala, 1951.
  • [9] E. G. Straus and O. Taussky, Remark on the preceding paper.Algebraicequations satisfied by roots of natural numbers, Pacific J. Math., 6 (1956), 000.

See also

  • Remark on : E. G. Straus, O. Taussky. Remark on the preceding paper. Algebraic equations satisfied by roots of natural numbers. Pacific Journal of Mathematics volume 6, issue 1, (1956), pp. 97-98.